# SDR CA981022013

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Seal
- Part number: 07501337
- Condition: Missing
- Location: Air Box
- Part time: 2,600 hours
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLT WITH PARTIAL CARB HEAT, EGT GAUGE DROPPED STEADILY TO MINS.  ALL OTHER ENG PARAMETERS NORMAL AND UNCHANGED.  FULL CARB HEAT APPLIED WITH MIX RICH PER POH AND CARB ICE, IMMEDIATE LOSS OF ENG POWER WITH ROUGH RUNNING AND ENG STOPPED DUE TO OVERRICH MIX WHICH LEANED TO REGAIN POWER.  ENG RAN SMOOTHLY WITH A SLIGHT DROP IN MANIFOLD PRESSURE.  ACFT IN WOODED TERRAIN AND POOR LOCATION FOR FORCED LDNG.  ACFT RETURNED TO BASE WITH UNEVENTFUL LDNG.  INSP FND CARB VENTURI PARTIALLY BLOCKED BY A PIECE OF CARB HEAT DOOR BAFFLE MAT'L (APPROX 4 INCHES BY 1 INCH) WHICH SEPARATED FROM BACK OF CARB HEAT DOOR.  REPLACED AND SNAG RECTIFIED.  SUBMITTER SUGGESTS ALL CESSNA WITH SIMILAR INST CHK CARB HEAT DOOR.
